# SDR AU970452

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2150 · Cabin Cooling System
- Part: Aircycle Machine
- Part number: 78279010
- Condition: Failed
- Location: Cabin Cooling Sy
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIR CONDITIONING SYSTEM AIR CYCLE MACHINE FAULTY
